# SDR CA060123006

- Difficulty date: January 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,996 hours
- Engine: Garrtt TFE731*
- System (JASC): 2897 · Fuel System Wiring
- Part: Pin
- Part number: D3899926FJ4
- Condition: Burned
- Location: Connector
- Part time: 1,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DE-FUELING AC FOR ROUTINE MAINT, IT WAS DISCOVERED THAT LT WING WOULD NOT DE-FUEL. MAINT FOUND THAT STBY FUEL PUMP WAS NOT WORKING. TROUBLESHOOTING FOUND CONNECTOR PLUG P221 UNDER CENTER PEDESTAL HAD A BURNED PIN AND CONNECTOR.  PLUG AND CONNECTION BOTH SHOWED SIGNS OF OVERHEATING RESULTING FROM A SHORT CIRCUIT.  C/B PROTECTING THIS SYS NEVER TRIPPED.  IT IS A 15 AMP C/B.  INVESTIGATION REVEALED EICAS INDICATION FOR STBY PUMP WAS (ON), INDICATING PUMP WAS WORKING WHEN IT WAS NOT. CONNECTOR PLUG WAS REPLACED AND FUNCTION CHECKS CARRIED OUT, RETURNED TO SERVICE.  DISCUSSION WITH MFG FSR IS ON GOING TO DETERMINE HOW THIS COULD HAPPEN. (TC NR 20060123006)
